Alert archive / Nebraska / Flash Flood Watches in 2017
Flash Flood Watch 1, NWS North Platte, NE
NWS North Platte, NE issued this flash flood watch at Aug 14, 2017, 2:48 PM CDT for 18 counties in Nebraska. It took effect at Aug 15, 2017, 12:00 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Aug 14, 2017, 2:48 PM CDT (19:48 UTC)
- In effect from
- Aug 15, 2017, 12:00 PM CDT
- Expired
- Aug 16, 2017, 3:30 AM CDT
- In force
- 16 hr
- Issued by
- NWS North Platte, NE
- Flood severity
- None
Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Loup County, NE, Perkins County, NE, Rock County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 43 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 1452 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
514 WGUS63 KLBF 141948 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service North Platte NE 248 PM CDT Mon Aug 14 2017 ...Thunderstorms Producing Heavy Rainfall Tuesday... .Weather conditions are expected to become favorable for thunderstorms capable of very heavy rainfall Tuesday afternoon through early Wednesday morning. NEZ038-151000- /O.NEW.KLBF.FF.A.0001.170815T1700Z-170816T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Custer- Including the city of Broken Bow 248 PM CDT Mon Aug 14 2017 ...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... The National Weather Service in North Platte has issued a * Flash Flood Watch for a portion of central Nebraska, including the following area, Custer County. * From Tuesday afternoon through Wednesday morning. * Thunderstorms are likely Tuesday afternoon and Tuesday evening. These storms will be capable of producing heavy rainfall and flooding, especially across areas which received heavy rain over the past weekend. * Nighttime flooding is particularly dangerous for motorists. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
4 follow-up statements
136 WGUS63 KLBF 150948 FFALBF Flood Watch National Weather Service North Platte NE 448 AM CDT Tue Aug 15 2017 ...Thunderstorms with heavy rain possible this afternoon and tonight... .Weather conditions are expected to become favorable for thunderstorms capable of heavy rainfall this afternoon through early Wednesday morning. NEZ038-152100- /O.CON.KLBF.FF.A.0001.170815T1700Z-170816T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Custer- Including the city of Broken Bow 448 AM CDT Tue Aug 15 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON CDT TODAY THROUGH WEDNESDAY MORNING... The Flash Flood Watch continues for * A portion of central Nebraska, including the following area, Custer. * From noon CDT today through Wednesday morning * Thunderstorms are likely Tuesday afternoon and Tuesday evening. These storms will be capable of producing heavy rainfall and flooding, especially across areas which received heavy rain over the past weekend. * Nighttime flooding is particularly dangerous for motorists. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ CLB
997 WGUS63 KLBF 151500 AAA FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch...UPDATED National Weather Service North Platte NE 1000 AM CDT Tue Aug 15 2017 ...Thunderstorms with heavy rain this afternoon and tonight... .Weather conditions are expected to become favorable for thunderstorms capable of heavy rainfall and flooding this afternoon through early Wednesday morning. NEZ006>010-022-026>029-056>059-069>071-160500- /O.EXA.KLBF.FF.A.0001.170815T1700Z-170816T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Keya Paha-Boyd-Brown-Rock-Holt-Garden-Blaine-Loup-Garfield- Wheeler-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Including the cities of Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Oshkosh, Lewellen, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 1000 AM CDT Tue Aug 15 2017 /900 AM MDT Tue Aug 15 2017/ ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... The National Weather Service in North Platte has expanded the * Flash Flood Watch to include portions of north central Nebraska, panhandle Nebraska, and southwest Nebraska, including the following areas, in north central Nebraska, Blaine, Boyd, Brown, Garfield, Holt, Keya Paha, Loup, Rock, and Wheeler. In panhandle Nebraska, Deuel and Garden. In southwest Nebraska, Chase, Frontier, Hayes, Keith, Lincoln, and Perkins. * Through Wednesday morning * Thunderstorms are likely this afternoon and tonight. These storms will be capable of producing heavy rainfall and flooding, especially across areas which received heavy rain over the past week. * Nighttime flooding is particularly dangerous for motorists. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ NEZ038-160500- /O.CON.KLBF.FF.A.0001.170815T1700Z-170816T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Custer- Including the city of Broken Bow 1000 AM CDT Tue Aug 15 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... The Flash Flood Watch continues for * A portion of central Nebraska, including the following area, Custer. * Through Wednesday morning * Thunderstorms are likely this afternoon and tonight. These storms will be capable of producing heavy rainfall and flooding, especially across areas which received heavy rain over the past week. * Nighttime flooding is particularly dangerous for motorists. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
832 WGUS63 KLBF 152008 AAB FFALBF Flood Watch...UPDATED National Weather Service North Platte NE 308 PM CDT Tue Aug 15 2017 ...Thunderstorms Producing Heavy Rainfall and Flooding... .Weather conditions will remain favorable for thunderstorms capable of heavy rainfall and flooding until late this evening or early Wednesday morning. NEZ006>010-022-026>029-038-056>059-069>071-161200- /O.CON.KLBF.FF.A.0001.000000T0000Z-170816T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Keya Paha-Boyd-Brown-Rock-Holt-Garden-Blaine-Loup-Garfield- Wheeler-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Including the cities of Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Oshkosh, Lewellen, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 308 PM CDT Tue Aug 15 2017 /208 PM MDT Tue Aug 15 2017/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... The Flash Flood Watch continues for * Portions of central Nebraska, north central Nebraska, panhandle Nebraska, and southwest Nebraska, including the following areas, in central Nebraska, Custer. In north central Nebraska, Blaine, Boyd, Brown, Garfield, Holt, Keya Paha, Loup, Rock, and Wheeler. In panhandle Nebraska, Deuel and Garden. In southwest Nebraska, Chase, Frontier, Hayes, Keith, Lincoln, and Perkins. * Through Wednesday morning * Thunderstorms are likely tonight. These storms will be capable of producing heavy rainfall and flooding, especially across areas which received heavy rain over the past week. * Nighttime flooding is particularly dangerous for motorists. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
786 WGUS63 KLBF 160830 FFALBF Flood Watch National Weather Service North Platte NE 330 AM CDT Wed Aug 16 2017 NEZ006>010-022-026>029-038-056>059-069>071-160930- /O.CAN.KLBF.FF.A.0001.000000T0000Z-170816T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Keya Paha-Boyd-Brown-Rock-Holt-Garden-Blaine-Loup-Garfield- Wheeler-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Including the cities of Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Oshkosh, Lewellen, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 330 AM CDT Wed Aug 16 2017 /230 AM MDT Wed Aug 16 2017/ ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southwest and north central Nebraska has been cancelled. The threat of heavy rain has ended, but periods of light rain will continue to affect the area through Wednesday morning. A Flash Flood Warning remains in effect for Custer County to account for runoff from excessive rainfall earlier tonight. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at Aug 14, 12:53 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 14, 12:53 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 1253 PM CDT Mon Aug 14 2017 .SHORT TERM...(Today and tonight) Issued at 338 AM CDT Mon Aug 14 2017 Sensible weather concerns today revolve around thunderstorm chances again. While strong to briefly severe thunderstorms are possible this afternoon-evening, impacts from thunderstorms (hail, damaging winds, and heavy rainfall) are expected to be less compared to the the last two days. Latest local radar display shows a few lingering showers over south central and southeastern Custer county, apart from that no more convective activity is present. Latest satellite imagery shows mid-level clouds in western NEB and some developing in northeast CO. Otherwise, breaks are present, more so over southeast and north central NEB. Surface dew points are expected to increase some during the day in the east and that could be attributable to south/southeast winds. Dew points are forecast in the mid to upper 60s today in portions of central and north central NEB this afternoon with upper 50s in the west. The combination of this moisture, insolation (partly to mostly sunny skies forecast), and steepening lapse rates at mid-levels (700-500 hPa) to 7-8 C/km should contribute to moderate instability. Wherein MLCAPEs of 1500-2000 J/kg is forecast from northwest NEB towards south central NEB with more modest instability in the Panhandle. Meanwhile, deep layer vertical wind shear is forecast to increase to about 30-40 kts (0-6 km) this afternoon and evening. A concern though revolves around initial development and overall forcing with some details difficult to pin down at this time. As such, currently think development will occur upstream in higher terrain and over southwest NEB into the central/eastern Sandhills. This thinking matches closely with some of the deterministic guidance and the SPC SSEO. Chances for showers/thunderstorms then continue tonight into the small hours with chances then more confined outside far western and far southwest NEB. Otherwise, similar to slightly warmer highs are expected today in the 80s to lower 90s, warmest in extreme southwest NEB. Lows tonight will be mild -- low to mid 60s forecast. .LONG TERM...(Tuesday through Sunday) Issued at 338 AM CDT Mon Aug 14 2017 Tuesday is forecasted to be the most active day out of the next week as a front gets dragged across the region on Tuesday night. Showers and thunderstorms are expected to begin by early afternoon with the most intense storms occurring after 7pm. At this time the environment looks favorable for large hail and strong winds as well as the potential for heavy localized flooding once again. SPC has already put much of north central Nebraska in a slight risk for severe storms. Will continue to monitor this system over the next day. While storms are expected to end by 7am Wednesday, storm chances will continue through much of the rest of the week. Afternoon/evening storms are expected both Wednesday and Thursday as shortwaves move across the region. A fairly dry forecast will return for Friday and through the weekend. Just a few isolated slight chance pops (under 20 percent) are possible in the afternoon/evenings. Confidence in the development of these showers is low. Will keep temperatures holding steady in the low to mid 80s through the week before slowing rising into the upper 80s and low 90s by the weekend. Low temperatures will hold steady in the upper 50s to low 60s. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1252 PM CDT Mon Aug 14 2017 Scattered thunderstorms are expected to fire off the Big Horns and Laramie range this afternoon. This storm activty is expected to grow upscale, mainly affecting SD this evening. Scattered storm coverage is expected this evening and overnight across much of western and north central Nebraska. Isolated showers and thunderstorms are possible in many areas Tuesday morning. The SREF, NAM and RAP show fog and stratus developing 09z-17z Tuesday morning but there is large variability in the coverage and location of this aviation hazard. The forecast attempts a consensus forecast but confidence is below average. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...ET LONG TERM...Kulik AVIATION...CDC
Hazardous weather outlook, Aug 14, 12:47 PM CDT, 2 hours 1 minute before
Hazardous Weather Outlook...UPDATED National Weather Service North Platte NE 1247 PM CDT Mon Aug 14 2017 NEZ004>010-022>029-035>038-056>059-069>071-094-151800- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1247 PM CDT Mon Aug 14 2017 /1147 AM MDT Mon Aug 14 2017/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. Scattered thunderstorms are expected late this afternoon and tonight with a few strong to briefly severe thunderstorms possible this evening. The area of concern for severe storms is generally along and west of highway 61 north of Ogallala. The hazard is large hail and wind damage with any storms which become severe. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. Scattered severe thunderstorms are possible Tuesday afternoon and Tuesday evening. The area of concern is along and south of a line from Big Springs to Hyannis, Ainsworth to Burwell. The hazards large hail, wind damage and heavy rainfall. Conditions are expected to become favorable for thunderstorms capable heavy rainfall Tuesday afternoon and Tuesday night across much of western and north central Nebraska. Parts of Custer County measured 3 to 7 inches of rainfall over the weekend. A flash flood watch may be needed across Custer County and other areas Tuesday afternoon and Tuesday night. Thunderstorms are possible on and off Wednesday through Sunday with the best chance Thursday and Thursday night. The risk of severe weather appears low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Aug 14, 9:56 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 AM CDT MON AUG 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM HAIL EUSTIS 40.66N 100.03W
08/13/2017 E1.00 INCH FRONTIER NE CO-OP OBSERVER
HEAVY AMOUNTS OF LARGE HAIL STRIPPED LEAVES FROM THE CORN
LEAVING JUST STALKS
1113 PM TSTM WND DMG EUSTIS 40.66N 100.03W
08/13/2017 FRONTIER NE CO-OP OBSERVER
WIND DAMAGE IN TOWN. NUMEROUS TREES BRANCHES DOWN.
&&
CCOLELocal storm report, Aug 14, 9:57 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
957 AM CDT MON AUG 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL 6 NNW ANSELMO 41.70N 99.91W
08/13/2017 M1.00 INCH CUSTER NE TRAINED SPOTTER
0505 PM HAIL 2 NW ANSELMO 41.64N 99.89W
08/13/2017 E1.50 INCH CUSTER NE PUBLIC
HAIL UP TO PING PONG BALL SIZE COVERING THE GROUND
0518 PM HAIL 1 NW ANSELMO 41.63N 99.88W
08/13/2017 M1.25 INCH CUSTER NE TRAINED SPOTTER
0550 PM HAIL 2 SE ANSELMO 41.60N 99.84W
08/13/2017 E1.00 INCH CUSTER NE PUBLIC
0559 PM HAIL 2 SE ANSELMO 41.60N 99.84W
08/13/2017 E1.50 INCH CUSTER NE CO-OP OBSERVER
0617 PM HAIL 1 N MERNA 41.50N 99.76W
08/13/2017 E1.25 INCH CUSTER NE 911 CALL CENTER
0624 PM HAIL MERNA 41.48N 99.76W
08/13/2017 E1.50 INCH CUSTER NE PUBLIC
0634 PM FLASH FLOOD MERNA 41.48N 99.76W
08/13/2017 CUSTER NE TRAINED SPOTTER
STREET FLOODING IN MERNA
0634 PM HAIL MERNA 41.48N 99.76W
08/13/2017 E2.50 INCH CUSTER NE TRAINED SPOTTER
0646 PM HAIL BROKEN BOW 41.41N 99.64W
08/13/2017 E1.50 INCH CUSTER NE LAW ENFORCEMENT
0650 PM HAIL 13 NNE ARNOLD 41.60N 100.10W
08/13/2017 M1.00 INCH CUSTER NE TRAINED SPOTTER
0705 PM FLASH FLOOD BROKEN BOW 41.41N 99.64W
08/13/2017 CUSTER NE TRAINED SPOTTER
WATER COVERING ROADS AND GOING UP AND OVER THE CURBS IN
TOWN
0725 PM HAIL 3 W MERNA 41.48N 99.82W
08/13/2017 E1.50 INCH CUSTER NE PUBLIC
0745 PM TSTM WND GST 10 S BROKEN BOW 41.26N 99.64W
08/13/2017 M72.00 MPH CUSTER NE STORM CHASER
0745 PM HAIL 10 S BROKEN BOW 41.26N 99.64W
08/13/2017 M1.00 INCH CUSTER NE STORM CHASER
0753 PM HAIL 6 E CALLAWAY 41.28N 99.80W
08/13/2017 M0.88 INCH CUSTER NE TRAINED SPOTTER
0755 PM HAIL 7 ESE CALLAWAY 41.25N 99.79W
08/13/2017 M0.88 INCH CUSTER NE TRAINED SPOTTER
0805 PM HAIL 8 W ARNOLD 41.42N 100.35W
08/13/2017 E1.75 INCH LOGAN NE PUBLIC
0831 PM HAIL 1 NE OCONTO 41.15N 99.75W
08/13/2017 M1.25 INCH CUSTER NE TRAINED SPOTTER
0833 PM HAIL OCONTO 41.14N 99.76W
08/13/2017 M2.00 INCH CUSTER NE TRAINED SPOTTER
0836 PM HAIL 3 SE OCONTO 41.11N 99.72W
08/13/2017 M3.00 INCH CUSTER NE TRAINED SPOTTER
1057 PM HAIL 2 NW EUSTIS 40.68N 100.06W
08/13/2017 M1.00 INCH FRONTIER NE CO-OP OBSERVER
1113 PM HAIL EUSTIS 40.66N 100.03W
08/13/2017 E1.00 INCH FRONTIER NE CO-OP OBSERVER
HEAVY AMOUNTS OF LARGE HAIL STRIPPED LEAVES FROM THE CORN
LEAVING JUST STALKS
1113 PM TSTM WND DMG EUSTIS 40.66N 100.03W
08/13/2017 FRONTIER NE CO-OP OBSERVER
WIND DAMAGE IN TOWN. NUMEROUS TREES BRANCHES DOWN.
&&
CCOLELocal storm report, Aug 14, 10:31 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1031 AM CDT MON AUG 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 2 SE ANSELMO 41.60N 99.84W
08/14/2017 M3.00 INCH CUSTER NE CO-OP OBSERVER
MEASURED 3 INCHES OF RAIN WITH OVER 7 INCHES IN THE PAST
2 DAYS. FLOODING OCCURRING ON ROADWAYS.
&&
JGOMEZLocal storm report, Aug 14, 11:26 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1126 AM CDT MON AUG 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM HEAVY RAIN 14 SE STOCKVILLE 40.39N 100.20W
08/14/2017 E2.60 INCH FRONTIER NE PUBLIC
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:05 PM CDT | Tornado Warning | LBF | Custer | 40 min |
| Aug 13, 7:16 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 44 min |
| Aug 13, 7:25 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 50 min |
| Aug 13, 7:37 PM CDT | Special Weather Statement | LBF | Holt | 38 min |
| Aug 13, 7:41 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
| Aug 13, 7:48 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 42 min |
| Aug 13, 7:55 PM CDT | Special Weather Statement | LBF | Logan | 50 min |
| Aug 13, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 45 min |
| Aug 13, 8:12 PM CDT | Special Weather Statement | LBF | Holt | 48 min |
| Aug 13, 8:20 PM CDT | Special Weather Statement | LBF | Custer | 40 min |
| Aug 13, 8:28 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 47 min |
| Aug 13, 8:51 PM CDT | Special Weather Statement | LBF | Custer | 39 min |
| Aug 13, 8:52 PM CDT | Special Weather Statement | LBF | Logan | 38 min |
| Aug 13, 9:15 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 33 min |
| Aug 13, 9:33 PM CDT | Special Weather Statement | LBF | Logan | 42 min |
| Aug 13, 10:48 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 27 min |
| Aug 13, 11:24 PM CDT | Special Weather Statement | LBF | Frontier | 51 min |
| Aug 13, 11:40 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 50 min |
| Aug 14, 12:18 AM CDT | Special Weather Statement | LBF | Custer | 42 min |
| Aug 14, 12:26 AM CDT | Areal Flood Advisory | LBF | Frontier | 3 hr |
| Aug 14, 12:30 AM CDT | Severe Thunderstorm Warning | LBF | Frontier | 45 min |
| Aug 14, 1:19 AM CDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| Aug 14, 1:24 AM CDT | Special Weather Statement | LBF | Frontier | 51 min |
| Aug 14, 1:44 AM CDT | Flash Flood Warning | LBF | Frontier | 6 hr |
| Aug 14, 1:52 AM CDT | Flash Flood Warning | LBF | Custer | 5 hr |
Nearby
Flash Flood Watches in Nebraska, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.